George, RK and Chalishajar, DN and Nandakumaran, AK (2007) Exact controllability of the nonlinear third-order dispersion equation. In: Journal of Mathematical Analysis and Applications, 332 (2). pp. 1028-1044.
Restricted to Registered users only
Download (165Kb) | Request a copy
Exact controllability of a nonlinear dispersion system has been studied. This work extends the work of Russell and Zhang [D.L. Russell, B.Y. Zhang, Controllability and stabilizability of the third-order linear dispersion equation on a periodic domain, SIAM J. Control Optim. 31 (1993) 659–676], in which the authors considered a linear dispersion system. We obtain controllability results using two standard types of nonlinearities, namely, Lipschitzian and monotone. We also obtain the exact controllability of the same system through the approach of Integral Contractors which is a weaker condition than Lipschitz condition.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier.|
|Keywords:||Korteweg–de Vries equation;Third-order dispersion equation;Monotone operator theory;Lipschitz continuity;Integral contractors|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||08 Aug 2007|
|Last Modified:||19 Sep 2010 04:38|
Actions (login required)